# SDR EATA066007

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N581Z
- Make and model: Bell 206B-3
- Aircraft serial: 3462
- System (JASC): 3340 · Exterior Lighting
- Part: Bracket
- Part number: A7151
- Condition: Cracked
- Location: Flir Lamp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT IS PART OF EAC HELICOPTERS, INC. STC NR SR00786CH FOR THE FLIR ULTRA MEDIA RS CAMERA SYSTEM.  LIGHTS ARE MOUNTED ON THE FORWARD CROSSTUBE.  THE BRACKET THAT ATTACHES THE LIGHT TO THE CROSSTUBE CLAMP FOUND CRACKED.   REPLACED LIGHT ASSEMBLY.
